# SDR 2A6R2020102857702

- Difficulty date: October 28, 2020
- Submitted: October 28, 2020
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N253AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0663
- Aircraft time: 4,686 hours, 16,543 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: L533M1009203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON THE RT KEEL BEAM CAP P/N L533M1009203 AT FS 3150.  THE DAMAGE WAS REPAIRED VIA REPAIR DOUBLER TO REINFORCE THE DAMAGED AREA IN ACCORDANCE WITH AIRBUS RDAS AHI 135 53 046 20 REV A DATED 15-OCT-2020.
